# SDR SIMA20180508004

- Difficulty date: May 8, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- Aircraft time: 32,878 hours, 29,154 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Profile
- Part number: 14531545003
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LOWER FRAME PROFILE CORRODED AT NUTPLATE HOLES. REMOVED AND REPLACED CARGO DOOR LOWER FRAME PROFILE IAW SRM 51-40-02.
